Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns, we would urge you to consult your GP.

Mirena - is it causing my depression/weight gain/bloated stomach/hair loss?

(6 Posts)
hairtearing Mon 25-Mar-13 15:33:16

I feel more depressed on the coil, but I'm having a lot of *ahem bleeding issues too and medication isn't even working :/

Iheartcows Thu 14-Mar-13 15:54:51

Thanks for the replies smile
I'm considering having it taken out for a bit to see if my moods improve.
DH is just gonna have to get the snip I think!

JiltedJohnsJulie Thu 14-Mar-13 15:31:52

Actually, now you've said that I am quite snappy...

phantomhairpuller Thu 14-Mar-13 15:23:50

I had mirena a year or so ago and it made me horrible! I felt really depressed all the time and was vile towards DH, massive mood swings and snapping for no reason. Had it removed and the old me returned wink

JiltedJohnsJulie Thu 14-Mar-13 15:17:34

Got a mirena, the only symptom I can relate to is putting on weight, but that could just be me eating too much. Have you had your thyroid function checked?

Iheartcows Wed 13-Mar-13 16:51:40

I always thought my Mirena was amazing. No periods, no PMT, no pain. Nice and easy.

I'm on my 3rd coil and have started to gain a lot of weight, I've had awful depression and anxiety and my hair has become very thin.

I was able to put all these things down to other things (eat too much chocolate, dad died 3 years ago, don't look after myself) but after reading many other experiences with the coil, I'm starting to wonder if my experiences are all down to my Mirena.

Anyone else suffered all these symptoms?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now